Follow
Fernando Galaz-Garcia
Fernando Galaz-Garcia
Verified email at durham.ac.uk - Homepage
Title
Cited by
Cited by
Year
On quotients of spaces with Ricci curvature bounded below
F Galaz-García, M Kell, A Mondino, G Sosa
Journal of Functional Analysis 275 (2018), no. 6, 1368–1446, 2018
422018
Cohomogeneity-two torus actions on non-negatively curved manifolds of low dimension
F Galaz-Garcia, M Kerin
Mathematische Zeitschrift 276 (2014), no. 1-2, 133–152, 2011
342011
Low-dimensional manifolds with non-negative curvature and maximal symmetry rank
F Galaz-Garcia, C Searle
Proceedings of the American Mathematical Society 139 (2011), no. 7, 2559–2564, 2011
342011
Torus orbifolds, slice-maximal torus actions and rational ellipticity
F Galaz-Garcia, M Kerin, M Radeschi, M Wiemeler
International Mathematics Research Notices IMRN, 2018, no. 18, 5786-5822, 2014
30*2014
Isometry groups of Alexandrov spaces
F Galaz-Garcia, L Guijarro
Bulletin of the London Mathematical Society 45 (2013), no. 3, 567–579, 2011
292011
Cohomogeneity one Alexandrov spaces
F Galaz-Garcia, C Searle
Transformation Groups 16 (2011), no. 1, 91–107, 2009
292009
On three-dimensional Alexandrov spaces
F Galaz-Garcia, L Guijarro
International Mathematics Research Notices IMRN 2015, no. 14, 5560–5576, 2013
282013
Non-negatively curved 5-manifolds with almost maximal symmetry rank
F Galaz-Garcia, C Searle
Geometry & Topology 18 (2014), no. 3, 1397–1435, 2011
252011
Singular Riemannian foliations and applications to positive and non-negative curvature
F Galaz-Garcia, M Radeschi
Journal of Topology 8 (2015), no. 3, 603–620, 2013
242013
Cohomogeneity one topological manifolds revisited
F Galaz-Garcia, M Zarei
Mathematische Zeitschrift 288 (2018), no. 3-4, 829–853, 2015
212015
Nonnegatively curved fixed point homogeneous manifolds in low dimensions
F Galaz-Garcia
Geometriae Dedicata 157 (2012), 367–396, 2009
202009
Stability of the Cut Locus and a Central Limit Theorem for Fr\'echet Means of Riemannian Manifolds
B Eltzner, F Galaz-Garcia, SF Huckemann, W Tuschmann
Proceedings of the American Mathematical Society 149 (2021), no. 9, 3947–3963., 2019
132019
Positive Ricci curvature on simply-connected manifolds with cohomogeneity-two torus actions
D Corro, F Galaz-García
Proceedings of the American Mathematical Society (2020) 148 (7), 3087-3097, 2016
13*2016
Torus actions on rationally elliptic manifolds
F Galaz-Garcia, M Kerin, M Radeschi
Mathematische Zeitschrift 297 (2021), no. 1-2, 197–221., 2015
13*2015
Nonnegatively curved fixed point homogeneous 5-manifolds
F Galaz-Garcia, W Spindeler
Annals of Global Analysis and Geometry 41 (2012), no. 2, 253–263, 2011
122011
Three-Dimensional Alexandrov spaces with positive or nonnegative Ricci curvature
Q Deng, F Galaz-Garcia, L Guijarro, M Munn
Potential Analysis 48 (2018), no. 2, 223–238, 2016
112016
A note on maximal symmetry rank, quasipositive curvature, and low dimensional manifolds
F Galaz-Garcia
Geometry of Manifolds with Non-negative Sectional Curvature, Lecture Notes …, 2014
8*2014
Sufficiently collapsed irreducible Alexandrov 3-spaces are geometric
F Galaz-Garcia, L Guijarro, J Núñez-Zimbrón
Indiana University Mathematics Journal 69 (3), 977–1005, 2017
72017
Three-dimensional Alexandrov spaces with local isometric circle actions
F Galaz-Garcia, J Núñez-Zimbrón
Kyoto Journal of Mathematics 60 (2020), no. 3, 801–823., 2017
72017
A glance at three-dimensional Alexandrov spaces
F Galaz-García
Frontiers of Mathematics in China 11 (2016), no. 5, 1189–1206, 2016
72016
The system can't perform the operation now. Try again later.
Articles 1–20